Doctor insights on:
Flecainide Warnings And Recalls
What is an ECG/Echo actually looking for as a warning of a potential problem for someone on Flecainide?
Big Answer: Talk to your cardiologist before doing anything ...Read more
Antiarhythmic drug: Flecainide is an antiarhythmic drug that belongs to a class of antiarhythmic drugs class 1-a . It blocks the sodium current in the cell and is used to treat atrial arrhythmias. However because of its potential risk of serious side effect it is only recommended in patients with no heart disease. ...Read more
Dose interval: Don't go longer than 12h or less than 9h between doses ...Read more
I took two dosages of Flecainide at the same time by mistake. How can I correct the future dosages?
I am on Flecainide 100mg twice a day. I am not sure about the interval between doses. Does it have to be exactly 12 hours?
Flecainide dosing: Approximately every 10-12 hours is optimal. Don't extend beyond 12 hours between doses, and don't shorten to less than 9 hours between doses. This medication is important, and you don't want your serum levels to drop below therapeutic level or be potentially too high. ...Read moreSee 1 more doctor answer
Great answers from health tap but what is the longest that anyone has ever been on Flecainide. Worried about taking it long term.
It's complicated: Its tough to judge as information is limited. However, if the fleicanide is controlling your symptoms, and preventing atrial fibrillation, then you should continue with the drug.. Rate control ( the number on your pulse) is just as important in afib as rhythm control ( how much time you are having AFIB). PFO is common but not with afib- it could have been an ASD. Ablation for afib may be needed. ...Read more
- Talk to a doctor online
- Reglan warnings and recalls
- Famotidine warnings and recalls
- Hyzaar warnings and recalls
- Ticlopidine warnings and recalls
- Phenobarbital warnings and recalls
- Yasmin warnings and recalls
- Antifungal warnings and recalls
- Phenergan warnings and recalls
- Estrogen warnings and recalls